Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Analysis of least-squares mixed finite element methods for nonlinear nonstationary convection-diffusion problems


Author: Dan-Ping Yang
Journal: Math. Comp. 69 (2000), 929-963
MSC (1991): Primary 65N30, 35F15
Published electronically: August 24, 1999
MathSciNet review: 1665979
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some least-squares mixed finite element methods for convection-diffusion problems, steady or nonstationary, are formulated, and convergence of these schemes is analyzed. The main results are that a new optimal a priori $L^2$ error estimate of a least-squares mixed finite element method for a steady convection-diffusion problem is developed and that four fully-discrete least-squares mixed finite element schemes for an initial-boundary value problem of a nonlinear nonstationary convection-diffusion equation are formulated. Also, some systematic theories on convergence of these schemes are established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 65N30, 35F15

Retrieve articles in all journals with MSC (1991): 65N30, 35F15


Additional Information

Dan-Ping Yang
Affiliation: Department of Mathematics, University of Shandong, Jinan, Shandong, 250100, P. R. China
Email: dpyang@math.sdu.edu.cn

DOI: http://dx.doi.org/10.1090/S0025-5718-99-01172-2
PII: S 0025-5718(99)01172-2
Keywords: Least-squares algorithm, mixed finite element, nonlinear convection-diffusion problem, convergence analysis
Received by editor(s): January 2, 1998
Received by editor(s) in revised form: August 14, 1998
Published electronically: August 24, 1999
Additional Notes: The research was supported by the China State Major Key Project for Basic Researches and by the Doctoral Point Foundation and the Trans-Century Training Programme Foundation for Talents by the China State Education Commission.
Article copyright: © Copyright 2000 American Mathematical Society